# SDR HEEA966661

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Valve
- Part number: 214073929105
- Condition: Leaks
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT VALVES LEAKED THROUGH OUTLET PORT ON INFLATION OF FLOAT BOTTLE ASSEMBLIES. S/N 1 AND S/N 9
